MathSciNet Relay Station
MathSciNet bibliographic data
MR2187642 03B30 (03C57 03D45 03D80 03F35 06E05)
Shore, Richard A. Invariants, Boolean algebras and ${\rm ACA}^+_0$. Trans. Amer. Math. Soc. 358 (2006), no. 3, 989–1014.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement